# SDR A6WA2018010146259

- Difficulty date: December 28, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Landing
- Part number: 60033052145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRU DOOR LAND CRACKED AT LATCH CUTOUT. REPLACED.
